# SDR AALA202210112593

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,398 hours, 25,157 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 0709
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 39 hours, 19 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, RIGHT MAIN TANK FUEL QUANTITY DROPPED FROM 8.4 TO 6.6 IN A FEW MINUTES. CENTER TANK FUEL FED NORMALLY. FUEL FLOW RATE AND FUEL USED BALANCED AND NORMAL. PREFORMED FUEL QUANTITY INDICATING SYSTEM BUILT IN TEST EQUIPMENT. BUILT IN TEST EQUIPMENT CHECK PASSED PER FIM 28-41-00-810-814. SUSPECT FUEL QUANTITY INDICATING SYSTEM PROCESSOR FAULTING, REMOVED AND REPLACED PROCESSOR (AALA202210112593) PER AMM 28-41-81. OPERATIONS CHECKS GOOD. INSPECTED GROUND STUDS ON FRONT SPAR RIGHT NO FAULTS. REMOVED AND REPLACED NUMBER 2 PROBE (AALA202210114145) PERFORMED CAPACITANCE, RESISTANCE, AND BUILT IN TEST EQUIPMENT CHECK REFERENCE AMM 28-41-21-401. CAPACITANCE AND RESISTANCE TEST WITHIN LIMITS. BUILT IN TEST EQUIPMENT CHECK PASSED.
